# SDR VNAA0303032

- Difficulty date: March 29, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 20,683 hours, 18,407 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 5413C000
- Part serial: 3266262
- Condition: Failed
- Location: Temp Control
- Part time: 14,888 hours, 13,117 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CREW REPORTED AOA, SHAKER AND PUSHER FAIL.  MESSAGE CLEARED AFTER EXITING RUNWAY.  THEN CREW REPORTED LT PACK WOULD NOT COOL IN EITHER MODE.  AIRCRAFT WAS FERRIED TO DAY WHERE THE LT TEMP CONTROL VALVE WAS REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL 21-62-05 AND OPS CHECKED GOOD.
